# SDR DALA2017021501264

- Difficulty date: February 13, 2017
- Submitted: February 15, 2017
- Operation: Air carrier
- Aircraft: N658DL
- Make and model: Boeing 757232
- Aircraft serial: 24420
- Aircraft time: 81,885 hours, 37,526 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Cargo Track
- Condition: Corroded
- Location: Bs 1420
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BS 1420 RT THIRD TIE DOWN FROM THE FRONT OF THE DOOR OPENING SHOW SIGNS OF CORROSION. REMOVED CORROSION.  FOUND TO BE OUT OF LIMITS. REMOVED AND REPLACED FITTING IAW SRM 53-60-53, AND 51-40-02.
